# SDR GAIA00259

- Difficulty date: April 27, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLT 731, LRD-IAH - RED LEFT GEAR WARNING LIGHT ILLUMINATED.  RECYCLED, LIGHT REMAINED ILLUMINATED.  TEN MINUTES LATER LIGHT EXTINGUISHED.  INSPECTED PROX SWITCH, WIRING AND CANNON PLUG.  NO FAULTS FOUND, PER MM 32-61-0.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
